Covering Lp Spaces by Balls

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We prove that, given any covering of any separable infinite-dimensional uniformly rotund and uniformly smooth Banach space X by closed balls each of positive radius, some point exists in X which belongs to infinitely many balls.

Original languageEnglish
Pages (from-to)1891-1897
Number of pages7
JournalJournal of Geometric Analysis
Issue number4
StatePublished - 1 Oct 2014


  • Point finite coverings
  • Slices
  • Uniformly rotund spaces
  • Uniformly smooth spaces

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Covering Lp Spaces by Balls'. Together they form a unique fingerprint.

Cite this